# SDR AALA972153

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE, BETWEEN STRINGER 26R AND 25R, INBOARD END AFT SIDE.  INSTALLED NEW SHEAR TIE STATION 520 BETWEEN STRINGER 26R AND 25R PER SRM.  (M)
